# SDR 98ZZZX2534

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 689672
- Condition: Galled
- Location: Gearbox
- Part time: 1,565 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX AND INSPECTION OF PARTS DUE TO METAL, FOUND PINION GEAR HAD EXCESSIVE GALLING ON GEAR TEETH.  POSSIBLY DUE TO IMPROPER MESHING OF GEARS.  SECONDARY DAMAGE:  T/M GEAR P/N 6893673 S/N NN143321.  TT:  15,65.3 HOURS.  SPALLING ON GEAR TEETH.
